Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 26, NWS Mobile, AL

January 12, 2023Conecuh County, Escambia County, Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jan 12, 2023, 1:26 PM CST for Conecuh County, Escambia County, Monroe County, Alabama. It was in force for 49 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 12, 2023, 1:26 PM CST (19:26 UTC)
Expired
Jan 12, 2023, 2:15 PM CST
In force
49 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Conecuh County, AL, Escambia County, AL, Monroe County, AL

The radar

The Eglin Afb radar (KEVX), 127 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 12, 1:42 PM CSTTSTM WND DMG1 S I65 And Cr 6, ALEM REPORTS 4 RESIDENTIAL HOMES AND 1 CHURCH HAVING STRUCTURAL DAMAGE, AND 1 LARGE BARN WAS DESTROYED ON APPLETON RD (~1 MILE OFF CR 6). DAMAGE COULD BE RELATED TO POSSIBLE TOR. TIME ESTIMATED BASED ON RADAR DATA.
Jan 12, 1:45 PM CSTTSTM WND DMG1 Se I65 And Cr 6, ALREPORTS OF ROOF DAMAGE ON SANDCUT RD. EXTENT OF DAMAGE UNKNOWN AT THIS TIME.
Jan 12, 1:54 PM CSTTSTM WND DMG2 N Nymph, ALEM REPORTS WIDESPREAD TREE DAMAGE DUE TO A POSSIBLE TOR AROUND INTERSECTIONS OF CR 85, CR 87, AND CR 29. NUMEROUS LARGE TREES UPROOTED & SNAPPED (SOME DEBARKING) SHOWN IN PHOTOS PROVIDED. TIME ESTIMATED BASED ON RADAR DATA.
Jan 12, 1:54 PM CSTTORNADO2 N Nymph, ALA TORNADO BRIEFLY TOUCHED DOWN APPROXIMATELY 3/4 OF A MILE EAST OF NYMPH ROAD, WHERE SEVERAL LARGE LIMBS WERE DOWNED. IT CONTINUED TO MOVE TO THE EAST-NORTHEAST, CROSSING COUNTY ROAD 29, WHERE IT UPROOTED SEVERAL TREES. THE TORNADO LIFTED JUST NORTHEAST OF COU
Jan 12, 1:55 PM CSTTSTM WND DMG2 Nw Nymph, ALMEDIA REPORT OF MINOR STRUCTURAL DAMAGE TO A PLANTATION HOME ON JAY VILLA RD ALONG WITH TREES DOWN ON THE PROPERTY. TIME ESTIMATED BASED ON RADAR - POSSIBLE TOR.
Jan 12, 1:56 PM CSTTSTM WND DMG2 W Nymph, ALEM REPORTS OF TREES AND POWER LINES DOWN IN BETWEEN CASTLEBERRY AND NYMPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 10:20 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

628 
WUUS54 KMOB 121926
SVRMOB
ALC035-053-099-122015-
/O.NEW.KMOB.SV.W.0026.230112T1926Z-230112T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
126 PM CST Thu Jan 12 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  South central Monroe County in south central Alabama...
  Northwestern Escambia County in south central Alabama...
  Conecuh County in south central Alabama...

* Until 215 PM CST.

* At 125 PM CST, a severe thunderstorm was located 5 miles north of
  I65 And AL 113, or 11 miles south of Frisco City, moving east at 50
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Evergreen, Castleberry, Repton, I65 And US 84 and I65 And AL 113. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CST for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 500 PM CST for south central
Alabama.

&&

LAT...LON 3135 8670 3125 8670 3119 8742 3140 8745
      3152 8677 3152 8670 3144 8670 3143 8669
      3135 8669
TIME...MOT...LOC 1925Z 257DEG 42KT 3128 8733 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
2 follow-up statements
330 
WWUS54 KMOB 121946
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
146 PM CST Thu Jan 12 2023

ALC053-099-121956-
/O.CAN.KMOB.SV.W.0026.000000T0000Z-230112T2015Z/
Monroe AL-Escambia AL-
146 PM CST Thu Jan 12 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONROE AND
NORTHWESTERN ESCAMBIA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CST for south central
Alabama.

LAT...LON 3126 8718 3145 8716 3152 8677 3152 8670
      3144 8670 3143 8669 3135 8669 3135 8670
      3129 8670
TIME...MOT...LOC 1946Z 257DEG 42KT 3134 8705 

$$

ALC035-122015-
/O.CON.KMOB.SV.W.0026.000000T0000Z-230112T2015Z/
Conecuh AL-
146 PM CST Thu Jan 12 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CST
FOR SOUTHEASTERN CONECUH COUNTY...

At 146 PM CST, a severe thunderstorm was located over Castleberry, or
8 miles southwest of Evergreen, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Evergreen, Castleberry and I65 And US 84. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CST for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3126 8718 3145 8716 3152 8677 3152 8670
      3144 8670 3143 8669 3135 8669 3135 8670
      3129 8670
TIME...MOT...LOC 1946Z 257DEG 42KT 3134 8705 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
567 
WWUS54 KMOB 121958
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
158 PM CST Thu Jan 12 2023

ALC035-122015-
/O.CON.KMOB.SV.W.0026.000000T0000Z-230112T2015Z/
Conecuh AL-
158 PM CST Thu Jan 12 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CST
FOR SOUTHEASTERN CONECUH COUNTY...

At 157 PM CST, a severe thunderstorm was located 5 miles southeast of
Evergreen, moving east at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Evergreen and I65 And US 84. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CST for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3129 8701 3147 8703 3152 8677 3152 8670
      3144 8670 3143 8669 3135 8669 3135 8670
      3129 8670
TIME...MOT...LOC 1957Z 257DEG 42KT 3137 8689 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 11:55 AM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Jan 12, 11:55 AM CST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1155 AM CST Thu Jan 12 2023

...New AVIATION, MESOSCALE UPDATE...

.AVIATION...
(18Z TAFS)
Issued at 1147 AM CST Thu Jan 12 2023

VFR to MVFR ceilings are spread across the region at issuance
time. Showers and thunderstorms, some of which could be severe,
are beginning to enter our southeast MS and southwest AL counties
in association with a cold front. These storms will continue to
push eastward throughout the afternoon, bringing brief reductions
in visibility and ceilings to MVFR or IFR. VFR conditions should
return by the late afternoon and last through the evening.
Overnight tonight, MVFR ceilings are expected to prevail through
the mid morning hours. Gusty southwesterly winds today, with gusts
up to 30 to 35 knots, will turn northwesterly this evening in the
wake of the cold front. Gusts to around 25 knots are expected to
continue overnight and into Friday morning. /96

&&

.MESOSCALE UPDATE...
Issued at 1147 AM CST Thu Jan 12 2023

A deep trough digging into the lower MS Valley has resulted in
the development of strong to severe convection this morning. This
activity is now spreading into our western zones and will continue
to progress east through the afternoon. Interestingly, we have
seen some discrete cell development ahead of the main line this
morning. Any cells that can develop ahead of the main line, will
carry the best tornado potential, especially over far inland SW AL
where surface winds have remained more southerly than
southwesterly this morning. As we go into the afternoon, surface
winds are forecast to veer to more of a southwest direction, which
in turn, will limit directional shear in the lower levels.
However, effective bulk shear will remain 50-60 kt across the
region, along with MLCAPES up to 1500 J/kg. This suggests a
primary damaging wind and large hail event, particularly given mid
level lapse rates near 7-7.5 C/km. Given substantial speed shear
present in the lower levels, we will still have to keep a close
eye on any circulations that may develop within the evolving QLCS
along and just ahead of the synoptic cold front.

The threat will end from west to east as we go through the
afternoon. Storms should clear SE MS by 2pm at the latest with
storms exiting far eastern portions of the area by 6pm. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      41  53  31  55  34  65  50  72 /  10   0   0   0   0   0   0  20
Pensacola   45  54  34  55  37  63  52  71 /  20   0   0   0   0   0   0  10
Destin      48  55  37  56  40  63  52  71 /  40   0   0   0   0   0   0  10
Evergreen   41  50  28  52  27  61  39  68 /  10   0   0   0   0   0   0  10
Waynesboro  38  49  28  52  29  61  44  69 /   0   0   0   0   0   0   0  20
Camden      39  48  28  49  27  59  40  65 /  10   0   0   0   0   0   0  20
Crestview   44  51  30  53  30  61  42  69 /  30   0   0   0   0   0   0  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 6 PM CST this evening for ALZ051>060-261>266.

     High Rip Current Risk through late tonight for ALZ265-266.

     High Surf Advisory until 9 PM CST this evening for ALZ265-266.

FL...Wind Advisory until 6 PM CST this evening for FLZ201>206.

     High Rip Current Risk through late tonight for FLZ202-204-206.

     High Surf Advisory until 9 PM CST this evening for FLZ202-204-
     206.

MS...Wind Advisory until 6 PM CST this evening for MSZ067-075-076-078-
     079.

GM...Small Craft Advisory until 9 AM CST Friday for GMZ630-633>636.

     Small Craft Advisory until 9 AM CST Saturday for GMZ631-632-650-
     655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jan 12, 9:44 AM CST, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
944 AM CST Thu Jan 12 2023

MSZ067-121630-
Wayne MS-
944 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of northern Wayne
County through 1030 AM CST...

At 944 AM CST, National Weather Service doppler radar indicated a
strong thunderstorm over Sandersville, or 10 miles northeast of
Laurel, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northern Wayne
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3182 8894 3185 8865 3189 8847 3179 8847
      3173 8894
TIME...MOT...LOC 1544Z 251DEG 38KT 3178 8900

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jan 12, 11:40 AM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
1140 AM CST Thu Jan 12 2023

ALZ261-262-MSZ076-079-121830-
Baldwin Inland AL-Mobile Inland AL-Greene MS-George MS-
1140 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of northern Mobile,
northwestern Baldwin, northeastern George and southeastern Greene
Counties through 1230 PM CST...

At 1140 AM CST, National Weather Service doppler radar indicated a
strong thunderstorm over Lucedale, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Citronelle, Lucedale, Chunchula, Gulfcrest, Axis, Mount Vernon and
Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CST for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3114 8817 3114 8802 3117 8799 3117 8797
      3115 8797 3115 8794 3114 8794 3116 8793
      3093 8787 3093 8791 3092 8791 3093 8792
      3093 8799 3088 8867 3101 8871
TIME...MOT...LOC 1740Z 257DEG 41KT 3094 8861

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MM
Local storm report, Jan 12, 1:01 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
101 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TORNADO          1 S MOUNT VERNON        31.06N 88.02W
01/12/2023                   MOBILE             AL   911 CALL CENTER

            POWER LINES DOWN (POLES SNAPPED) AND DEBRIS
            BLOCKING ROAD, VEHICLE DAMAGE, STRUCTURES
            WITH MISSING ROOFS, AND POSSIBLE MOBILE HOME
            DAMAGE NEAR US 43 AND CEDAR CREEK LANDING RD
            (MOVICO AREA).

&&

JEH
Special weather statement, Jan 12, 1:12 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
112 PM CST Thu Jan 12 2023

ALZ263>265-122000-
Mobile Coastal AL-Baldwin Central AL-Mobile Central AL-
112 PM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of west central Mobile
and west central Baldwin Counties through 200 PM CST...

At 112 PM CST, National Weather Service doppler radar indicated a
strong thunderstorm over Grand Bay, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Downtown Mobile, Daphne, Tillmans Corner, Theodore, Spanish Fort,
Grand Bay, Loxley, Stapleton and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CST for southwestern
Alabama.

&&

LAT...LON 3057 8840 3071 8804 3067 8803 3072 8804
      3072 8803 3068 8803 3080 8785 3079 8774
      3058 8765 3053 8791 3069 8793 3067 8796
      3070 8794 3072 8797 3057 8809 3056 8809
      3056 8808 3050 8810 3044 8840
TIME...MOT...LOC 1912Z 249DEG 40KT 3051 8832

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jan 12, 1:21 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
121 PM CST Thu Jan 12 2023

ALZ052-053-055-262-122000-
Clarke AL-Baldwin Inland AL-Monroe AL-Washington AL-
121 PM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of southwestern Monroe,
north central Baldwin, southern Washington and southeastern Clarke
Counties through 200 PM CST...

At 120 PM CST, National Weather Service doppler radar indicated a
strong thunderstorm over Deer Park, or 8 miles north of Citronelle,
moving east at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deer Park and McIntosh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 500 PM CST for south central
and southwestern Alabama.

&&

LAT...LON 3147 8763 3120 8762 3114 8823 3114 8833
      3113 8833 3113 8838 3125 8839
TIME...MOT...LOC 1920Z 254DEG 51KT 3121 8828

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 10:13 AM CSTSevere Thunderstorm WarningMOBChoctaw47 min
Jan 12, 10:49 AM CSTSevere Thunderstorm WarningMOBChoctaw26 min
Jan 12, 10:56 AM CSTSevere Thunderstorm WarningMOBChoctaw64 min
Jan 12, 11:12 AM CSTSevere Thunderstorm WarningMOBMobile27 min
Jan 12, 11:28 AM CSTTornado WarningMOBWilcox28 min
Jan 12, 11:54 AM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington, Wilcox66 min
Jan 12, 12:05 PM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington40 min
Jan 12, 12:08 PM CSTAreal Flood AdvisoryMOBChoctaw3 hr
Jan 12, 12:17 PM CSTTornado Warning Tornado observedMOBBaldwin, Mobile43 min
Jan 12, 12:45 PM CSTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe45 min
Jan 12, 12:58 PM CSTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox47 min
Jan 12, 1:12 PM CSTSpecial Weather StatementMOBBaldwin48 min
Jan 12, 1:13 PM CSTSpecial Marine WarningMOB47 min
Jan 12, 1:21 PM CSTSpecial Weather StatementMOBWashington39 min
Jan 12, 1:42 PM CSTSevere Thunderstorm WarningMOBButler, Monroe, Wilcox48 min
Jan 12, 1:51 PM CSTTornado WarningMOBConecuh, Covington39 min
Jan 12, 2:06 PM CSTSevere Thunderstorm Warning Considerable damage threatMOBButler, Conecuh, Covington, Crenshaw39 min
Jan 12, 2:15 PM CSTSpecial Weather StatementMOBEscambia30 min
Jan 12, 2:32 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw43 min
Jan 12, 2:36 PM CSTSevere Thunderstorm Warning Considerable damage threatMOBCovington, Crenshaw24 min
Jan 12, 3:11 PM CSTSpecial Marine WarningMOB94 min
Jan 12, 4:32 PM CSTSpecial Marine WarningMOB88 min
Jan 12, 5:56 PM CSTSpecial Marine WarningMOB49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.